# SDR DXTA2013102205544

- Difficulty date: October 21, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N721QS
- Make and model: Gulstm 200
- Aircraft serial: 092
- Aircraft time: 6,301 hours, 3,968 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Part number: 432161001
- Part serial: 6284
- Condition: Contaminated
- Location: Ozone
- Part time: 1,798 hours, 1,163 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF WITH APU SHUTDOWN, FLOW PACK BOTH, 250 KTS, CLIMBING THROUGH 12000FT CABIN FILLED WITH SMOKE. FOUL SMELLING, BAD TASTING SMOKE. IAW QRH OPENED DUMP VALVE WHICH REMOVED MOST OF SMOKE.   INSPECTED EOS SYSTEM FOR OIL CONTAMINATION. FOUND THE OZONE CONVERTER HAS EVIDENCE OF OIL CONTAMINATION. REMOVED & REPLACED THE OZONE CONVERTER. PERFORMED LEAK CHECK, NO DEFECTS NOTED. OPERATED AIRCONDITIONING SYSTEM WITH NO DEFECTS NOTED. ALL WORK DONE IAW AMM 21-11-5, 21-60-00, 21-00-00, 21-11-06 AND 21-70-00.
